# SDR DALA2015081805029

- Difficulty date: August 16, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 56,856 hours, 15,359 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Odor
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES AFTER STARTING LT ENGINE START CREW NOTED EICAS RT AC BUS OFF WITH CIRCUIT BREAKER ON P6-1 PANEL ROW G5 POPPED.  F/A ALSO SMELLED AN ELECTRICAL ODOR IN AFT CABIN.  AFTER APU WAS RESTARTED THE RT AC BUS CAME BACK ON LINE.  RETURNED TO THE GATE.  REPLACED RT GCU IAW AMM 24-22-02-404-004. INSPECTED P33, P54, P51 P50, P32, P31, P34 AND P37 PANEL IN THE E/E COMPARTMENT, ALSO INSPECTED COCKPIT P6-1, P6-2, P6-3 AND P6-4 PANELS NO DISCREPANCIES FOUND AND NO EVIDENCE OF ELECTRICAL ODOR.  THE C905 AUX POWER BREAKER INSPECTED.  ALL GALLEYS OVENS CHILLERS COFFEEMAKERS AND RECIRCULATING FAN INSPECTED NO TROUBLE FOUND.  RAN BOTH ENGINES WITH APU GENERATOR FOUND ALL ELECTRICAL GENERATIONS SYSTEMS WORKING NORMALLY.
